# SDR ABXA010597

- Difficulty date: July 30, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Aircraft time: 52,640 hours, 27,467 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Finger Doubler
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR, STATION 10, THE RIGHT SIDE HAD CORROSION AROUND AND UNDER THE FINGER DOUBLER. INSTALLED NEW FINGER DOUBLER AND REPAIRED AREA IAW DC-8 SRM 51-1-8, 53-2-0, 51-1-21, 51-1-20D, DAC DWG. # 56I12298 AND REA D853-40886MR.
